# SDR DALA2023022701440

- Difficulty date: February 23, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 [AD // AA] DAMAGES FOUND ON RH ENG DRAG FTG HOLES 1 TO 10 AS FOLLOWS: HOLE #1, NICK ON FITTING AT 8 CLOCK POS ; HOLE #3, CORROSION ON SKIN BTW 12 TO 1 CLOCK POS, ALSO SCRATCHES AT 2 AND 8 CLOCK POS ; HOLE #7 CORROSION ON FITTING BTW 11 TO 3 CLOCK POS ; HOLE #8 CORROSION ON SKIN BTW 11 TO 1 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00382: [AD // AA] RH ENG DRAG FTG HOLE #1, HOLE #3, HOLE #7 WERE REPAIRED PER CARD 5720-01100-02B AND HOLE #8 WAS REPAIRED PER PRI 590235-14 REV. 2 AND ER/A 590235-14AD REV. B SECTION VI REPAIR INSTRUCTIONS. (2642100)
